Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"A Survey of the Implementation of Numerical Schemes for Linear Advection Equation"
written by Pedro Pablo Cárdenas Alzate,
published by Advances in Pure Mathematics, Vol.4 No.8, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top